Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Lyapunov coefficients for monodromic tangential singularities in Filippov vector fields

Texto completo
Autor(es):
Novaes, Douglas D. [1] ; Silva, Leandro A. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas UNICAMP, Dept Matemat, Inst Matemat Estat & Comp Cient IMECC, Rua Sergio Buarque de Holanda, 651, Cidade Univ Zef, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 300, p. 565-596, NOV 5 2021.
Citações Web of Science: 0
Resumo

In planar analytic vector fields, a monodromic singularity can be distinguished between a focus or a center by means of the Lyapunov coefficients, which are given in terms of the power series coefficients of the first-return map defined around the singularity. In this paper, we are interested in an analogous problem for monodromic tangential singularities of piecewise analytic vector fields Z = (Z(+), Z(-)). First, we prove that the first-return map, defined in a neighborhood of a monodromic tangential singularity, is analytic, which allows the definition of the Lyapunov coefficients. Then, as a consequence of a general property for pair of involutions, we obtain that the index of the first non-vanishing Lyapunov coefficient is always even. In addition, a general recursive formula together with a Mathematica algorithm for computing the Lyapunov coefficients is obtained. We also provide results regarding limit cycles bifurcating from monodromic tangential singularities. Several examples are analyzed. (C) 2021 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II
Beneficiário:Claudio Aguinaldo Buzzi
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos
Beneficiário:Luiz Antonio Barrera San Martin
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 18/16430-8 - Dinâmica global das equações diferenciais não suaves
Beneficiário:Douglas Duarte Novaes
Linha de fomento: Auxílio à Pesquisa - Regular